# SDR DHL2005782504

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9L CRACKED AT FIN STA 180.6 INSIDE VERTICAL FIN.  REMOVED FASTENERS, CUTOUT DAMAGED AREA, FABBED NEW STIFFENER FROM BAC 1517-1367 PO NR 501953 DIM 5 1/2" BY 3", SPLICE FROM AND 10133-1401 PO NR 501952 DIM 19 1/8" BY 2" SPLICE FROM 10134-1201 PO NR 501952 DIM 19 1/8" BY 2" FILLER FROM 7075 T6 .080 PO#9002012 DIM 19 1/8"X 1" FILLER FROM 7075 T6 .100 PO#9911588 DIM 19 1/8"X 3/4 AND CLIP FROM AND 1033-1401 PO NR 501952 DIM 2" BY 2" IAW 727 SRM 55-30-4 FIG 1.  REPAIR PARTS TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 55-30-4 FIG 1.
